# SDR 08FDEA03992

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1180 - 1200, RT SIDE, I/B CREASE BEAM CHORD HAS CORROSION   UNDERNEATH FWD AND AFT NUT PLATES.  REMOVED CORROSION ON WEB CHORD AT BS 1180-1200, AND FOUND TO BE OUT-OF-LIMITS IAW SRM 53-60-13, FIG 101, DETAIL 3.  REMOVED AND REPLACED CREASE BEAM WEB CHORD PER MAE TRAVELER NR T8/760030 AND SRM 51-40-02, 51-10-02 AND 53-60-13.  THIS REPAIR IS CLASSIFIED AS A "MAJOR" REPAIR, CATEGORY "A".  NO FOLLOW UP TRACKING IS REQUIRED.
